I had thrush in my mouth last September and I treated it with Nistatin. Three weeks later I had thrush again and I treated it with Nistatin again ( 5 days three times a day). Then, I did the ELISA test and the result was NEGATIVE for HIV. Now, in november, I had thrush again. Now I am taking NISORAL for fifteen days one medicine a day. I don't know what is causing it and I am worried about it. My question: is it possible to have HIV, to get a negative result in ELISA test and at the same time to have thrush in the mouth? I am a homossexual male, 33 years old and I have done oral sex without condom and without ejaculation in the last six months.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.